# SDR AALA20141108007

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 60,878 hours, 20,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14DEF EMER LIGHT INOPERATIVE.  RECONNECTED EMER LIGHT SEAT PLUG & SECURED WIRES. SYS CHECKED GOOD.
